Two Isoperimetric Inequalities with Lattice Constraints.

J.M. Wills; U. Schnell

Monatshefte für Mathematik (1991)

  • Volume: 112, Issue: 3, page 227-234
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wills, J.M., and Schnell, U.. "Two Isoperimetric Inequalities with Lattice Constraints.." Monatshefte für Mathematik 112.3 (1991): 227-234. <>.

author = {Wills, J.M., Schnell, U.},
journal = {Monatshefte für Mathematik},
keywords = {lattice points; isoperimetric inequalities},
number = {3},
pages = {227-234},
title = {Two Isoperimetric Inequalities with Lattice Constraints.},
url = {},
volume = {112},
year = {1991},

AU - Wills, J.M.
AU - Schnell, U.
TI - Two Isoperimetric Inequalities with Lattice Constraints.
JO - Monatshefte für Mathematik
PY - 1991
VL - 112
IS - 3
SP - 227
EP - 234
KW - lattice points; isoperimetric inequalities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.